MAUDE Adverse Event Report: 3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING

3M HEALTH CARE 3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING; TEGADERM¿ CHG DRESSING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 11/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier, weight, ethnicity & race: information not provided.The lot # associated with this case has not been confirmed.The hospital reported three suspected lots: 334l9m, 334ccl or 334cw9.Initial reporter's full name, address, phone # and occupation not provided.The sample was not returned for evaluation.3m will continue to monitor.
 
Event or Problem Description
A facility in (b)(6) reported a (b)(6)-year-old female with an ij cvc line for antibiotic delivery developed skin lesions (denudation and maceration) with use of a 1657r 3m¿ tegaderm¿ chg chlorhexidine gluconate i.V.Securement dressing.The dressing was on for more than 24 hours.Multiple dressings had been applied.Prior to dressing applications, chloroprep/chg and cavilon¿ no sting barrier film were used.The lesions, presented under the chg gel pad, were noticed by hospital staff after cleaning of the site.The patient had no prior history of skin conditions or sensitivity to adhesive.Tegaderm¿ chg was discontinued, catheter was removed, and a new line was placed.The skin reaction healed.

Brand Name
3M TEGADERM CHG CHLORHEXIDINE GLUCONATE I. V. SECUREMENT DRESSING
Common Device Name
TEGADERM¿ CHG DRESSING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9485076
Report Number2110898-2019-00151
Device Sequence Number3999435
Product Code FRO
UDI-Device Identifier30707387578313
UDI-Public30707387578313
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model NumberN/A
Device Catalogue Number1657R
Device Lot Number334L9M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Initial Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;